# SDR SWAA2024121777272

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 70,050 hours, 36,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT R/H OVERWING INOP<[01] REMOVED AND REPLACED R/H OVERWING EMERGENCY LIGHTS POWER SUPPLY. TEST OK . REF AMM. 33-51-06. -END-
